Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008 (2008), Article ID 836124, 9 pages
http://dx.doi.org/10.1155/2008/836124
Research Article

Global Self-similar Solutions of a Class of Nonlinear Schrödinger Equations

Department of Mathematics and Information Science, Zhejiang University of Science and Technology, Hangzhou 310023, China

Received 11 November 2007; Accepted 4 March 2008

Academic Editor: Thomas Bartsch

Copyright © 2008 Yaojun YE. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yaojun YE, “Global Self-similar Solutions of a Class of Nonlinear Schrödinger Equations,” Abstract and Applied Analysis, vol. 2008, Article ID 836124, 9 pages, 2008. doi:10.1155/2008/836124